RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dal'nevost. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dal'nevost. Mat. Zh., 2013, Volume 13, Number 1, Pages 15–34 (Mi dvmg247)  

This article is cited in 4 scientific papers (total in 4 papers)

On the arithmetic nature of some identities of the elliptic functions theory

V. A. Bykovskiia, M. D. Moninaab

a Institute for Applied Mathematics, Khabarovsk Division, Far-Eastern Branch of the Russian Academy of Sciences
b Far-Eastern State University of Humanities

Abstract: The article offers a new arithmetic method of proof of the classical triple, quintuple and octuple product identities of the theta functions theory.

Key words: theta function, Liouville's identity, infinite product

Full text: PDF file (183 kB)
References: PDF file   HTML file

Document Type: Article
UDC: 519.11, 511.556
MSC: Primary 11F20; Secondary 11F27
Received: 01.03.2013

Citation: V. A. Bykovskii, M. D. Monina, “On the arithmetic nature of some identities of the elliptic functions theory”, Dal'nevost. Mat. Zh., 13:1 (2013), 15–34

Citation in format AMSBIB
\Bibitem{BykMon13}
\by V.~A.~Bykovskii, M.~D.~Monina
\paper On the arithmetic nature of some identities of the elliptic functions theory
\jour Dal'nevost. Mat. Zh.
\yr 2013
\vol 13
\issue 1
\pages 15--34
\mathnet{http://mi.mathnet.ru/dvmg247}


Linking options:
  • http://mi.mathnet.ru/eng/dvmg247
  • http://mi.mathnet.ru/eng/dvmg/v13/i1/p15

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. D. Monina, “Arifmeticheskaya interpretatsiya trëkhchlennogo tozhdestva iz teorii ellipticheskikh funktsii”, Dalnevost. matem. zhurn., 14:1 (2014), 66–72  mathnet
    2. M. D. Monina, “Ob odnom trëkhchlennom tozhdestve iz teorii teta-funktsii”, Dalnevost. matem. zhurn., 14:2 (2014), 242–247  mathnet
    3. Bykovskii V.A., “a Three-Term Identity For Products of Three Theta Functions”, Dokl. Math., 90:3 (2014), 730–731  crossref  mathscinet  zmath  isi  elib  scopus
    4. M. A. Romanov, “Arifmeticheskaya priroda tozhdestva dlya vosmikratnogo proizvedeniya”, Dalnevost. matem. zhurn., 16:1 (2016), 69–82  mathnet  elib
  • Дальневосточный математический журнал
    Number of views:
    This page:330
    Full text:115
    References:27
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019